# SDR UIEA99070

- Difficulty date: August 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Strap
- Part number: 65B741097
- Condition: Cracks
- Location: Nr 4 Pylon
- Part time: 95,346 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INTERIOR, LEFT BULKHEAD STRAP AT NAC STATION 286 FOUND CRACKED.  REPAIRED IAW BOEING TELEXS, TO BE RE-INSPECTED EVERY C-CHECK NOT TO EXCEED 18 MONTHS OR 1000 FLTS.  (M)
